# SDR HEEA0013260

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Helper Spring
- Part number: 214031617113
- Condition: Defective
- Location: Nodal Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NODAL BOUNCE. FOUND HELPER SPRING DEFECTIVE
